MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MONITOR A13, VERIZON; MCOT MONITOR - A13 - VERIZON

BRAEMAR MANUFACTURING, LLC C6 MONITOR A13, VERIZON; MCOT MONITOR - A13 - VERIZON
Model Number 02-02118
Medical Device Problem Codes Melted (1385); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2025, that the patient when to plug in the charging cable - monitor - a to c and it got so hot it melted onto their dresser.The mcot monitor - a13 - verizon was not charging at the time of the event.The patient was not harmed.No additional information was received.

Brand Name
C6 MONITOR A13, VERIZON
Common Device Name
MCOT MONITOR - A13 - VERIZON
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key23853875
Report Number2133409-2025-00177
Device Sequence Number16049477
Product Code DSI
UDI-Device IdentifierB146C6M90
UDI-Public+B146C6M90/$$+7MT310544013
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K153473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-02118
Device Catalogue Number02-02118
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/06/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer08/14/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHARGING CABLE - MONITOR - A TO C, 01-01970.
Patient Age55 YR
Patient SexFemale